# SDR MEX2002060

- Difficulty date: March 8, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Engine: Pwa JT15D4
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 419 - MEX-VSA - PILOT REPORTED A MISALIGNMENT OF MORE THAN .5 INCH BETWEEN THROTTLE LEVERS.  ROD END OF FCU WAS REPLACED AND RIGGING AND OPERATIONAL TEST TRIM, WERE PERFORMED IAW MM 71-00-01.  (M)
